# SDR FDEA201006222104

- Difficulty date: June 22, 2010
- Submitted: June 22, 2010
- Operation: Air carrier
- Aircraft: N375FE
- Make and model: Doug MD-10-10F
- Aircraft serial: 46613
- Aircraft time: 85,460 hours, 34,744 cycles
- Engine: Ge CF66D
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Part number: ARB1074503
- Condition: Cracked
- Location: Lt Nr 3 Slat
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT WING FIXED L/E NR 3 SLAT TELESCOPIC UPPER DOOR CUTOUT OTBD AREA FOUND CRACKED.  REPAIR CARRIED OUT IAW EA NR 8-5710-132424, REPAIR IS CLASSIFIED MAJOR IAW GMM 6-2-100, REV 110.
